Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The critical points of Peano-interior functions defined on $ 2$-manifolds


Author: William C. Fox
Journal: Trans. Amer. Math. Soc. 83 (1956), 338-370
MSC: Primary 27.5X
DOI: https://doi.org/10.1090/S0002-9947-1956-0084589-9
MathSciNet review: 0084589
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix Klein, Ueber Riemann's Theorie der algebraischen Functionen und ihrer Integrale, Leipzig, Teubner, 1882.
  • [2] Rolf Nevanlinna, Eindeutige analytische Functionen, Berlin, Springer, 1936.
  • [3] J. L. Walsh, Note on the location of the critical points of harmonic functions, Bull. Amer. Math. Soc. 52 (1946), 346–347. MR 0015187, https://doi.org/10.1090/S0002-9904-1946-08581-X
  • [4] Marston Morse and George B. Van Schaack, The critical point theory under general boundary conditions, Ann. of Math. vol. 35 (1934) p. 545.
  • [5] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • [6,] 7. M. Morse and M. Heins, Topological methods in the theory of functions of a single complex variable, I and II, Ann. of Math. vol. 46 (1945) pp. 600 and 625.
  • [8] -, Topological methods in the theory of functions of a single complex variable, III, Ann. of Math. vol. 47 (1946) p. 233.
  • [9] Marston Morse, Topological Methods in the Theory of Functions of a Complex Variable, Annals of Mathematics Studies, no. 15, Princeton University Press, Princeton, N. J., 1947. MR 0021089
  • [10] Yukanari Tôki, A topological characterization of pseudoharmonic functions, Osaka Mathematical Journal vol. 3 (1951) p. 101.
  • [11] Gordon Thomas Whyburn, Analytic topology, American Mathematical Society Colloquium Publications, Vol. XXVIII, American Mathematical Society, Providence, R.I., 1963. MR 0182943
  • [12] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491
  • [13] H. Seifert and W. Threlfall, Lehrbuch der Topologie, New York Chelsea, 1947.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.5X

Retrieve articles in all journals with MSC: 27.5X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0084589-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society